# SDR AALA20131230004

- Difficulty date: December 30, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 60,473 hours, 7,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NEAR LT NR 2 DOOR INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT NEAR LT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
